# SDR FDEA202203290751

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777
- Aircraft serial: 39682
- Aircraft time: 42,241 hours, 7,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  840     33-50  1107     03FEB22  CDG    EMER LIGHT ARM SWITCH WIRE GUARD DOES NOT PROTECT  THE SWITCH   R/R THE EMERGENCY LIGHT SWITCH GUARD PER SMP.
